Communications in Mathematical Physics

, Volume 105, Issue 1, pp 35–47

Existence of localized solutions for a classical nonlinear Dirac field

  • Thierry Cazenave
  • Luis Vazquez
Article

DOI: 10.1007/BF01212340

Cite this article as:
Cazenave, T. & Vazquez, L. Commun.Math. Phys. (1986) 105: 35. doi:10.1007/BF01212340

Abstract

We prove the existence of stationary states for nonlinear Dirac equations of the form:
$$i\gamma ^\mu \partial _\mu \psi - m\psi + F(\bar \psi \psi )\psi = 0.$$
We seek solutions which are separable in spherical coordinates and we use a shooting method for solving the associated problem of ordinary differential equations.

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Thierry Cazenave
    • 1
  • Luis Vazquez
    • 2
  1. 1.Analyse NumériqueUniversité Pierre et Marie CurieParis Cedex 05France
  2. 2.Departamento de Fisica Teorica, Facultad de Ciencias FisicasUniversidad ComplutenseMadridSpain

Personalised recommendations